# SDR HDNA202005260249

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N135GF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0249
- Aircraft time: 11,089 hours, 30,474 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Main Rotor G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR INDICATING SHIP LIGHT ILLUMINATED IN FLIGHT DUE TO CAT A MATERIAL ON INDICATING PLUG.
